# SDR FDEA202210252660

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 62,659 hours, 25,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N517013
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT PLATE IS CORRODED AFT OF CABLES BS 340, LBL 27 REMOVED, FABRICATED AND INSTALLED NEW FLOOR WEB IAW B757 DWG 141N5170 REV C
